# SDR ANCF2018080800041

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N975AV
- Make and model: Airbus A330-243F
- Aircraft serial: 1224
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A INSPECTION CHECK, FOUND A FAILED ACTUADOR RT MLG SHORTING.
